BibTeX record journals/int/CaveneyNS11

download as .bib file

@article{DBLP:journals/int/CaveneyNS11,
  author    = {Geoffrey Caveney and
               Jean{-}Louis Nicolas and
               Jonathan Sondow},
  title     = {Robin's Theorem, Primes, and a New Elementary Reformulation of the
               Riemann Hypothesis},
  journal   = {Integers},
  volume    = {11},
  pages     = {A33},
  year      = {2011},
  url       = {http://math.colgate.edu/\%7Eintegers/l33/l33.Abstract.html},
  timestamp = {Fri, 27 Mar 2020 15:18:22 +0100},
  biburl    = {https://dblp.org/rec/journals/int/CaveneyNS11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics